# SDR CA140717014

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 19,834 hours
- Engine: Allsn 250C20R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070609
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ACFT WAS OUT FLYING FOR THE DAY AND WHEN IT RETURNED TO BASE AND THE PIC DECREASED THE THROTTLE TO GROUND IDLE THE ENGINE WENT PAST IDLE AND SHUTDOWN.  ALL ACFT THROTTLE CONTROL RIGGING WAS CHECKED AND FOUND TO BE SERVICEABLE MM.  PX AND PY ORFICES OF THE FCU WERE REMOVED, INSPECTED, CLEANED AND REINSTALLED.  FUEL NOZZLE INSPECTED AND FOUND TO BE SERVICEABLE. GROUND RUNS CARRIED OUT AND CYCLED ACFT FROM GROUND IDLE TO FLIGHT IDLE MANY TIMES IN WHICH THE ENGINE SHUTDOWN ONCE AGAIN AT GROUND IDLE.  FUEL CONTROL WAS REPLACED AT THIS TIME AND THE ISSUE HAS NOT OCCURRED AGAIN.
